Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Took laser treatments for pimples. Painful acne on neck. Using cetaphil lotion. Advice on reducing the acne occurrence

Hello Sir, I have been facing pimples for almost 10 years. I am a 27 year male. I have had 4 rounds of laser treatments. But for last one year i am facing severe painful acne on my neck. These acne are extremely stubborn. I use cetaphil cleansing lotion for washing my face 2 times a day. I drink almost 12 of water everyday. I have completely stopped consuming dairy an sugar products. I am doing almost all things right to prevent pimples. But somehow i am not getting the success deserved.. Please help me.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hello welcome to health care magic.
Im dr satya and after seeing your question i think that your pimples on your neck may be due to wrong technique of shaving your hair. repeated attacks of acne on neck is due to bigger glands near your hair follicle which decrease only by q switched or diode laser.
also chemical peel would help.
use a good face wash rather than cetaphil.
thank you
hope you will soon find a good result
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor